Cubic-quartic optical soliton perturbation and conservation laws with generalized Kudryashov's form of refractive index

Yildirim Y., Biswas A., Kara A. H., EKİCİ M., Alzahrani A. K., Belic M. R.

JOURNAL OF OPTICS-INDIA, vol.50, no.3, pp.354-360, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1007/s12596-021-00681-3
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.354-360
  • Keywords: Generalized Kudryashov's equation, Cubic-quartic solitons, Perturbation
  • Yozgat Bozok University Affiliated: Yes


This paper obtains cubic-quartic optical solitons of generalized Kudryashov's law of refractive index. The included perturbation terms are with maximum intensity. The retrieved soliton solutions are with the aid of F-expansion, exp-expansion and Riccati equation methods. Finally, the conservation laws of the model are also recovered and listed.